Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A set of axioms for line geometry


Authors: E. R. Hedrick and Louis Ingold
Journal: Trans. Amer. Math. Soc. 15 (1914), 205-214
MSC: Primary 51M30
DOI: https://doi.org/10.1090/S0002-9947-1914-1500974-2
MathSciNet review: 1500974
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M30

Retrieve articles in all journals with MSC: 51M30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1914-1500974-2
Article copyright: © Copyright 1914 American Mathematical Society

American Mathematical Society